RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 3, Pages 360–369 (Mi tmf2291)  

This article is cited in 3 scientific papers (total in 3 papers)

Non-Euclidean momentum space and the two-body problem

A. D. Donkov, V. G. Kadyshevskii, M. D. Mateev


Abstract: In the framework of quantum field theory with de Sitter momentum space an equation of quasipotential type is obtairmd for a two-particle system. The equation is solved in the quasictassical approximation. By analogy with the ordinary approach, largeangle scattering is regarded as scattering by a smooth quasipotential in the region of classically forbidden angles.

Full text: PDF file (1239 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:3, 236–243

Bibliographic databases:

Received: 09.09.1980

Citation: A. D. Donkov, V. G. Kadyshevskii, M. D. Mateev, “Non-Euclidean momentum space and the two-body problem”, TMF, 50:3 (1982), 360–369; Theoret. and Math. Phys., 50:3 (1982), 236–243

Citation in format AMSBIB
\Bibitem{DonKadMat82}
\by A.~D.~Donkov, V.~G.~Kadyshevskii, M.~D.~Mateev
\paper Non-Euclidean momentum space and the~two-body problem
\jour TMF
\yr 1982
\vol 50
\issue 3
\pages 360--369
\mathnet{http://mi.mathnet.ru/tmf2291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662212}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 3
\pages 236--243
\crossref{https://doi.org/10.1007/BF01016451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PK24500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2291
  • http://mi.mathnet.ru/eng/tmf/v50/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Matveev, V. I. Savrin, A. N. Sisakyan, A. N. Tavkhelidze, “Relativistic Quark Models in the Quasipotential Approach”, Theoret. and Math. Phys., 132:2 (2002), 1119–1136  mathnet  crossref  crossref  zmath  isi
    2. K. A. Sveshnikov, P. K. Silaev, “Quasiexact Solution of a Relativistic Finite-Difference Analogue of the Schrödinger Equation for a Rectangular Potential Well”, Theoret. and Math. Phys., 132:3 (2002), 1242–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. K. A. Sveshnikov, P. K. Silaev, “Quasi-exact solution of the problem of relativistic bound states in the $(1{+}1)$-dimensional case”, Theoret. and Math. Phys., 149:3 (2006), 1665–1689  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:404
    Full text:134
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020